MENU

You are here

Publications

Export 110 results:
Filters: Author is Gianni Dal Maso  [Clear All Filters]
Journal Article
Dal Maso G, Mora MG, Morini M. Local calibrations for minimizers of the Mumford-Shah functional with rectilinear discontinuity sets. J. Math. Pures Appl. 79, 2 (2000) 141-162 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1261
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Dal Maso G, Toader R. A model for the quasi-static growth of a brittle fracture: existence and approximation results. Math. Models Methods Appl. Sci., 12 (2002), no. 12, 1773 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1571
Dal Maso G, Toader R. A model for the quasi-static growth of brittle fractures based on local minimization. Math.Models Methods Appl. Sci., 12 (2002) , p.1773-1800. [Internet]. 2002 . Available from: http://hdl.handle.net/1963/1621
Dal Maso G, Toader R. A Model for the Quasi-Static Growth of Brittle Fractures: Existence and Approximation Results. Arch. Ration. Mech. Anal. 162 (2002) 101-135 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3056
Dal Maso G, Skrypnik IV. A monotonicity approach to nonlinear Dirichlet problems in perforated domains. Adv. Math. Sci. Appl. 11 (2001) 721-751 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1555
Ansini N, Dal Maso G, Zeppieri CI. New results on Gamma-limits of integral functionals. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/5880
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Dal Maso G, Toader R. On a notion of unilateral slope for the Mumford-Shah functional. NoDEA 13 (2007) 713-734 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2059
Dal Maso G, DeSimone A, Morandotti M. One-dimensional swimmers in viscous fluids: dynamics, controllability, and existence of optimal controls. [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6467
Dal Maso G, Mosco U, Vivaldi MA. A pointwise regularity theory for the two-obstacle problem. Acta Math. 163 (1989), no. 1-2, 57-107 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/643
Dal Maso G, Toader R. Quasistatic crack growth in elasto-plastic materials: the two-dimensional case. Arch. Ration. Mech. Anal. 196 (2010) 867-906 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/2964
Dal Maso G, Lazzaroni G. Quasistatic crack growth in finite elasticity with non-interpenetration. Ann. Inst. H. Poincare Anal. Non Lineaire 27 (2010) 257-290 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3397
Almi S, Dal Maso G, Toader R. Quasi-static crack growth in hydraulic fracture. Nonlinear Analysis [Internet]. 2014 ;109(Nov):301-318. Available from: http://hdl.handle.net/20.500.11767/17350
Dal Maso G, Francfort GA, Toader R. Quasistatic Crack Growth in Nonlinear Elasticity. Arch. Ration. Mech. Anal. 176 (2005) 165-225 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2293
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: a weak formulation via viscoplastic regularization and time rescaling. Calculus of Variations and Partial Differential Equations 40 (2011) 125-181 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3670
Dal Maso G, DeSimone A. Quasistatic evolution for Cam-Clay plasticity: examples of spatially homogeneous solutions. Math. Models Methods Appl. Sci. 19 (2009) 1643-1711 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3395
Dal Maso G, DeSimone A, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: properties of the viscosity solution. Calculus of variations and partial differential equations 44 (2012) 495-541 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/3900
Dal Maso G, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: the spatially homogeneous case. Netw. Heterog. Media 5 (2010) 97-132 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3671
Dal Maso G, Francfort GA, Toader R. Quasi-static evolution in brittle fracture: the case of bounded solutions. Quad. Mat. Dip. Mat. Seconda Univ. Napoli 14 (2004) 245-266 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2229
Dal Maso G, Scala R. Quasistatic Evolution in Perfect Plasticity as Limit of Dynamic Processes. Journal of Dynamics and Differential Equations [Internet]. 2014 ;26:915–954. Available from: https://doi.org/10.1007/s10884-014-9409-7
Dal Maso G, DeSimone A, Mora MG. Quasistatic evolution problems for linearly elastic-perfectly plastic materials. Arch. Ration. Mech. Anal. 180 (2006) 237-291 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2129
Dal Maso G, Demyanov A, DeSimone A. Quasistatic evolution problems for pressure-sensitive plastic materials. Milan J. Math. 75 (2007) 117-134 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1962
Dal Maso G, Murat F, Orsina L, Prignet A. Renormalized solutions of elliptic equations with general measure data. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 28 (1999), no. 4, 741-808 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1236

Pages

Sign in